# SDR CVGA 11 276 2

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N597DA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5359
- Aircraft time: 10,064 hours, 5,714 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO "STALL FAIL" EICAS MESSAGE.
